# SDR 2004FA0000143

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: General aviation
- Aircraft: N2084X
- Make and model: Cessna 182H
- Aircraft serial: 18256184
- Engine: Cont O470*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 07110381
- Condition: Broken
- Location: Door Hinge
- Part time: 3,600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION.  THIS LOWER RT DOOR HINGE PIN WAS FOUND BROKEN IN 3 PLACES.  IT IS VERY SIMPLE TO DETECT, THIS JUST TO OPEN AND CLOSE DOOR SLOWLY AND WATCH FOR EQUAL ROTATION OF PIN.  IF ONLY ONE END TURNS THEN THE PIN MUST BE BROKEN.
